Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 76, NWS Norman, OK

August 19, 2007Caddo County, Canadian County, Oklahoma

NWS Norman, OK issued this tornado warning at Aug 19, 2007, 1:59 AM CDT for Caddo County, Canadian County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2007, 1:59 AM CDT (06:59 UTC)
Expired
Aug 19, 2007, 2:30 AM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Caddo County, OK, Canadian County, OK

The radar

The Norman radar (KTLX), 76 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 190659
TOROUN
OKC015-017-190730-
/O.NEW.KOUN.TO.W.0076.070819T0659Z-070819T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 230 AM CDT

* AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COGAR...
  MOVING NORTH AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE CALUMET...COGAR AND EL RENO.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 113 AND 124.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3525 9819 3524 9809 3561 9793 3562 9815

$$

..SPEG.
1 follow-up statement
000 
WWUS54 KOUN 190712
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
211 AM CDT SUN AUG 19 2007

OKC015-190721-
/O.CAN.KOUN.TO.W.0076.000000T0000Z-070819T0730Z/
CADDO OK-
211 AM CDT SUN AUG 19 2007

...THE TORNADO WARNING HAS BEEN CANCELLED FOR CADDO COUNTY...

THE STORM HAS MOVED NORTH INTO CANADIAN COUNTY.

LAT...LON 3540 9818 3538 9803 3564 9801 3567 9823

$$

OKC017-190730-
/O.CON.KOUN.TO.W.0076.000000T0000Z-070819T0730Z/
CANADIAN OK-
211 AM CDT SUN AUG 19 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CANADIAN
COUNTY...

AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTH OF
CALUMET...MOVING NORTH AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE CALUMET AND INTERSTATE 40 BETWEEN
MILE MARKERS 110 AND 120.

LAT...LON 3540 9818 3538 9803 3564 9801 3567 9823

$$

...SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Aug 19, 1:35 AM CDT, 24 minutes earlier.

Area forecast discussion, Aug 19, 1:35 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN AUG 19 2007

.UPDATE...
UPDATED GRIDS TO BETTER REFLECT STRONG WINDS AND HEAVY RAINS
ASSOCIATED WITH TROPICAL DEPRESSION ERIN. THE CENTER OF
CIRCULATION IS EXPECTED TO MOVE TO THE NORTHEAST DURING THE EARLY
MORNING HOURS WITH HIGH WINDS AND HEAVIEST RAINS OCCURRING TO THE
EAST AND NORTHEAST OF THE CIRCULATION.

&&

.PREV DISCUSSION... /ISSUED 927 PM CDT SAT AUG 18 2007/

UPDATE...
CENTER OF TROPICAL DEPRESSION ERIN HAS BEGUN TO MOVE INTO FAR
SOUTHWEST OK/WEST N TEXAS. ERIN WILL CONTINUE TO MOVE NE
OVERNIGHT... MOVING INTO CENTRAL OK BY MORNING. WIDESPREAD RAIN AND
SOME THUNDERSTORMS WILL CONT OVERNIGHT WITH MOST OF THE RAIN
OCCURRING ON THE E/NE SIDE OF THE DEPRESSION. HAVE ADJUSTED POPS TO
SHOW THIS SCENARIO. WITH THE LOSS OF THE SUN... THE POTENTIAL FOR
ANY FURTHER SEVERE/TORNADIC STORMS WILL CONT TO DECREASE AND LIKELY
END OVER THE NEXT HOUR OR SO. FOCUS WILL SHIFT TO HEAVY RAIN AND
FLOODING POTENTIAL OVERNIGHT. WILL CONT WITH A FLASH FLOOD WATCH BUT
EXTEND INTO CENTRAL OK. WILL KEEP CURRENT END TIME OF 14Z.
HOWEVER... WATCH MAY NEED TO BE EXTENDED IN TIME ON SUNDAY. WILL
SEND UPDATES AS SOON AS POSSIBLE.

MAXWELL

PREV DISCUSSION... /ISSUED 156 PM CDT SAT AUG 18 2007/

SHORT TERM...
LOW-LEVEL CENTER OF T.D. ERIN REMAINS WELL DEFINED IN SFC/RADAR/
SATELLITE DATA FIELDS. SYSTEM LIKELY TO REMAIN STRONGER AND MORE
CONCENTRATED AT LOW LEVELS THAN MOST IF NOT ALL OF THE MODEL
PROGS. DIURNAL CONVECTION TO CONTINUE THIS EVENING E/NE OF CENTER
WHERE PW VALUES REMAIN AOA 2 INCHES. TYPICAL DAY/NIGHT TRENDS
SUGGEST THIS CONVECTION WILL LESSEN IN COVERAGE/INTENSITY THIS
EVENING BEFORE REDEVELOPING OVERNIGHT IN A MORE CONCENTRATED AREA
SOMEWHERE NEAR THE CENTER. LATTER MOST LIKELY TO BE IN THE SW
QUADRANT OF OK BUT EXACT LOCATION HARD TO PIN DOWN. CONSIDERED
EXPANDING FLASH FLOOD WATCH E/NE TOWARD CENTRAL OK... BUT WITH
EXPECTED CONTRACTION OF HEAVIER PRECIP CLOSER TO THE CENTER
OVERNIGHT WE WILL LEAVE THE WATCH AREA INTACT. LATER SHIFTS MAY
NEED TO EXPAND WATCH DEPENDING ON PRECIP TRENDS THIS EVENING AND
OVERNIGHT. POPS ARE INCREASED MAINLY SW OVERNIGHT... BUT LIKELY
POPS AND LOCALLY HEAVY RAIN ARE EXPANDED E/NE INTO CENTRAL OK. POPS
ON SUN ARE INCREASED TO LIKELY OVER MUCH OF THE HEART OF THE
CWA... BENEATH THE SLOW-MOVING LOW/MID LEVEL CENTER... ALONG WITH
CONTINUED MENTION OF LOCALLY HEAVY RAIN GIVEN TROPICAL NATURE OF
BOTH AIRMASS AND THE RESPONSIBLE SYSTEM. WILL FOLLOW THE HPC 6-H
QPF CLOSELY. HIGH TEMPS LOWERED DUE TO CLOUDS/PRECIP BUT LOWS
EXPECTED TO REMAIN ON THE WARMER SIDE DUE TO LOW-LEVEL
WINDS/CLOUDS/MOISTURE.

LONG TERM...
NOT MUCH CHANGE TO FORECAST FOR MON AND BEYOND. CHANGING OF THE
GUARD EARLY NEXT WEEK - SO TO SPEAK - AS ERIN REMNANTS PROCEED E
WHILE CURRENT S-FL UPPER LOW MOVES W TOWARD TX. NET RESULT FOR S
PLAINS IS PERSISTING BREAK IN THE SUBTROPICAL RIDGE... WHICH LEADS
TO HIGH TEMPS BEING KEPT A LITTLE BELOW CLIMATOLOGY. DESPITE THE
BREAK IN THE UPPER RIDGE OVERHEAD... PRECIP CHANCES APPEAR LIMITED
DUE TO LACK OF A FRONT OR OTHER FOCUSING MECHANISM.

CURRENT TPC/HPC PROJECTIONS OF MAJOR HURRICANE DEAN INDICATE THE
STORM - AND ATTENDANT EFFECTS - WILL REMAIN S OF HERE THROUGH AT
LEAST NEXT SAT. THERE IS SOME CONCERN THAT THE W-WARD MOVING UPPER
LOW AHEAD OF THE HURRICANE COULD BE THE WILD CARD AND ALTER THE
MID- LEVEL STEERING FLOW AHEAD OF DEAN ENOUGH TO NUDGE IT A TAD
FARTHER N. THIS IS NOT SEEN IN THE CURRENT MODEL DATA THOUGH...
AND THUS IT APPEARS LIKELY AT THIS TIME THAT ANY AFFECT ON THE
OK/NTX AREA WOULD BE LIMITED TO REMNANTS OF THE STORM RECURVING
AND COMING BACK ACROSS EARLY IN THE WEEK OF 26 AUG. REFER TO
LATEST FORECASTS AND DISCUSSIONS BEING ISSUED BY TPC/NHC.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  91  73  93 /  30  10  10  10
HOBART OK         74  93  73  94 /  20  10  10  10
WICHITA FALLS TX  76  93  73  94 /  20  10  10  10
GAGE OK           72  95  71  94 /  10  10  10  10
PONCA CITY OK     75  92  75  94 /  30  10  10  10
DURANT OK         73  92  73  91 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR OKZ016>030-
     033>040-044.

     WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ015>019-022>025-
     027>029-035-037>040-044-045.

TX...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR TXZ083>089.

&&

26/32
Hazardous weather outlook, Aug 19, 1:04 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT SUN AUG 19 2007

OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
104 AM CDT SUN AUG 19 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS OVERNIGHT. ISOLATED SEVERE STORMS POSSIBLE.

DISCUSSION...
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS AS TROPICAL DEPRESSION ERIN
MOVES FROM SOUTHWEST INTO CENTRAL OKLAHOMA OVERNIGHT. DUE TO STRONG
WIND SHEAR ASSOCIATED WITH ERIN AND SUFFICIENT INSTABILITY...
ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE EARLY MORNING
HOURS MAINLY ACROSS PARTS OF SOUTHERN AND CENTRAL OKLAHOMA. WIND
GUSTS ABOVE 60 MPH WILL BE POSSIBLE... ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAINFALL. THE STRONG WIND SHEAR MAY
ALSO PRODUCE A BRIEF FUNNEL CLOUD OR TORNADO. HOWEVER... THE
POTENTIAL FOR THESE HAS DECREASED FROM SATURDAY EVENING. LOCALLY
HEAVY RAINFALL LEADING TO FLOODING IS ALSO A CONCERN WITH THE VERY
EFFICIENT RAIN PRODUCING SHOWERS IN THE TROPICAL AIRMASS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY TO EXCESSIVE RAINFALL WILL OCCUR ACROSS PORTIONS OF
SOUTHWEST AND CENTRAL OKLAHOMA AND PORTIONS OF WESTERN NORTH
TEXAS... WHICH WILL LEAD TO FLASH FLOODING. FOR ADDITIONAL
INFORMATION SEE THE FLASH FLOOD WATCH PRODUCT.

STRONG SOUTH TO SOUTHEAST WINDS WILL OCCUR ACROSS PARTS OF SOUTHERN
AND CENTRAL OKLAHOMA TO THE EAST OF THE CENTER OF TROPICAL
DEPRESSION ERIN THROUGH THE EARLY MORNING HOURS. WIND GUSTS TO
AROUND 55 MPH ARE LIKELY... WITH OCCASIONAL GUSTS ABOVE 60 MPH
POSSIBLE. BE PREPARED FOR SUDDEN INCREASES IN WIND SPEED AS ERIN
MOVES NORTHEAST INTO CENTRAL OKLAHOMA. FOR ADDITIONAL INFORMATION
SEE THE WIND ADVISORY PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THE REMAINS OF TROPICAL STORM ERIN WILL CONTINUE TO PRODUCE SHOWERS
AND ISOLATED THUNDERSTORMS OVER THE AREA SUNDAY. HEAVY RAIN WILL BE
THE MAIN CONCERN.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TEMPERATURES WILL NOT BE AS HOT SUNDAY WITH THE
CLOUDS AND SHOWERS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
ERIN...TEMPERATURES ARE EXPECTED TO BE QUITE WARM AGAIN OVER THE
EARLY AND MIDDLE PART OF NEXT WEEK. HEAT INDEX READINGS WILL ONCE
AGAIN REACH THE 100 TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH
TEXAS TUESDAY AND WEDNESDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

30/25

In the hours before

Local storm report, Aug 19, 1:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HEAVY RAIN       4 NNW FORT COBB         35.15N 98.47W
08/19/2007  M7.20 INCH       CADDO              OK   MESONET

            7.20 INCHES OF RAIN HAS FALLEN IN 3 HOURS. 8.56 INCHES OF
            RAIN HAS FALLEN IN 6 HOURS.

&&

TY
Special weather statement, Aug 19, 1:12 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
112 AM CDT SUN AUG 19 2007

OKZ017-190645-
BLAINE OK-
112 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE COUNTY.

STRONG WINDS ASSOCIATED WITH TROPICAL DEPRESSION ERIN AND ASSOCIATED
THUNDERSTORMS WILL AFFECT PORTIONS OF BLAINE COUNTY THIS MORNING.
WINDS OVER 40 MPH ARE LIKELY WITH GUSTS OVER 50 MPH POSSIBLE.

PEOPLE IN BLAINE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, Aug 19, 1:20 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
120 AM CDT SUN AUG 19 2007

OKZ018-024-027-190715-
KINGFISHER OK-CANADIAN OK-GRADY OK-
120 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GRADY AND
KINGFISHER COUNTIES.

THE CENTER OF TROPICAL DEPRESSION ERIN IS LOCATED NEAR WEATHERFORD
OKLAHOMA AND IS MOVING EAST-NORTHEAST. THE LEADING EDGE OF
THUNDERSTORMS ASSOCIATED WITH THE TROPICAL DEPRESSION EXTENDS FROM 9
MILES SOUTHEAST OF WATONGA TO COGAR TO SOUTHWEST OF CHICKASHA. WINDS
OVER 50 MPH ASSOCIATED WITH THE TROPICAL DEPRESSION AND THE
ASSOCIATED THUNDERSTORMS WILL BE POSSIBLE.

PEOPLE IN CANADIAN...GRADY AND KINGFISHER COUNTIES...INCLUDING THE
CITIES OF CHICKASHA...EL RENO AND KINGFISHER SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Aug 19, 1:35 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     7 W WATONGA             35.85N 98.54W
08/19/2007  M62 MPH          BLAINE             OK   MESONET

0120 AM     TSTM WND GST     7 W WATONGA             35.85N 98.54W
08/19/2007  M61 MPH          BLAINE             OK   MESONET

&&

TY
Local storm report, Aug 19, 1:45 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     7 W HINTON              35.47N 98.48W
08/19/2007  M64 MPH          CADDO              OK   NEWSPAPER

0125 AM     TSTM WND GST     7 W WATONGA             35.85N 98.54W
08/19/2007  M64 MPH          BLAINE             OK   MESONET

&&

TY
Local storm report, Aug 19, 1:47 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
147 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     WATONGA                 35.85N 98.41W
08/19/2007  M59 MPH          BLAINE             OK   AWOS

            THE WIND GUST WAS MEASURED AT KJWG.

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:38 PM CDTTornado WarningOUNCotton37 min
Aug 18, 8:18 PM CDTTornado WarningOUNCotton, Stephens27 min
Aug 18, 9:45 PM CDTTornado WarningOUNComanche30 min
Aug 19, 12:12 AM CDTSevere Thunderstorm WarningOUNCaddo33 min
Aug 19, 12:34 AM CDTWind AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 13 more6 hr
Aug 19, 12:45 AM CDTSevere Thunderstorm WarningOUNCaddo45 min
Aug 19, 1:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian48 min
Aug 19, 2:01 AM CDTRiver Flood WarningOUNCuster, Washita13 hr
Aug 19, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine46 min
Aug 19, 2:18 AM CDTSevere Thunderstorm WarningOUNGrady57 min
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita54 hr
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady4 days
Aug 19, 2:28 AM CDTSevere Thunderstorm WarningOUNCanadian47 min
Aug 19, 2:35 AM CDTTornado WarningOUNCanadian25 min
Aug 19, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine50 min
Aug 19, 3:15 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma60 min
Aug 19, 3:19 AM CDTTornado WarningOUNGrady26 min
Aug 19, 3:46 AM CDTSevere Thunderstorm WarningOUNBlaine44 min
Aug 19, 3:53 AM CDTSevere Thunderstorm WarningOUNKingfisher52 min
Aug 19, 3:58 AM CDTSevere Thunderstorm WarningOUNStephens47 min
Aug 19, 4:23 AM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
Aug 19, 4:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher61 min
Aug 19, 4:55 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Aug 19, 5:05 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer41 hr
Aug 19, 5:13 AM CDTRiver Flood WarningOUNCanadian69 hr
Aug 19, 5:29 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher91 min
Aug 19, 5:34 AM CDTRiver Flood WarningOUNGrady16 hr
Aug 19, 6:05 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Aug 19, 7:20 AM CDTRiver Flood WarningOUNCanadian, Oklahoma4 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNOklahoma5 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie5 days
Aug 19, 8:56 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain49 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher10 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher19 hr
Aug 19, 9:26 AM CDTRiver Flood WarningOUNGrady5 days
Aug 19, 9:40 AM CDTSevere Thunderstorm WarningOUNPottawatomie50 min
Aug 19, 10:22 AM CDTRiver Flood WarningOUNPottawatomie, Seminole42 hr
Aug 19, 4:05 PM CDTRiver Flood WarningOUNGarvin5 days
Aug 19, 5:08 PM CDTRiver Flood WarningOUNLogan23 hr

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.